# SDR IPXA2025022245649

- Difficulty date: January 11, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA7330517
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - MAIN CABIN R/H SIDE OVERWING BEAM LANDING SUPPORT HAS CORROSION AT STA 1305 AS MAKRED (114-51) ATA 53-10. REMOVED AND REPLACED FLOOR SUPPORT P/N AEA7330-517 PER DAC DWG AEA7330, SP1153054 AND PER MD 11 SRM CHAPTER 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 9-08.
